# SDR SIMA9701871

- Difficulty date: July 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N262AT
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 0262
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 3011151
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - FLT 4034 - REMOVED AND REPLACED BATTERY PACK AT 10W1.  PERFORMED SYSTEM OPS CHECK AND RETURNED AIRCRAFT TO SERVICE.  (X)
